# SDR SWAA2021021542069

- Difficulty date: January 14, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5240 · Service Doors
- Part: Depressor
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD UPPER HINGE CUTOUT SEAL DEPRESSOR IS CRACKED BS 2945 / REMOVED AND REPLACED FSD UPPER HINGE CUTOUT SEAL DEPRESSOR AT BS 294.5 PER SRM 51-40-02; SRM 51-40-05; AND DWG 141A8370.
